# SDR FDEA201202230674

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Component: Flap, Boeing
- Component part number: 113N280063
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT T/E FLAP LOWER SKIN HAS PREVIOUS REPAIR THAT IS CRACKING.  REPAIRED LT INBD AFT T/E FLAP LOWER SKIN IAW SRM 51-70-06.  REF EA F-5750-157259 ISSUED FOR TRACKING-WINGS -FLIGHT SURFACES -EO F-5100-7-5001 LT INBD AFT FLAP-RSC REPAIR TRACKING.  MAJOR REPAIR.
